MathSciNet Relay Station
MathSciNet bibliographic data
MR1794779 60F10 (40G05 40G10)
Kiesel, Rüdiger; Stadtmüller, Ulrich A large deviation principle for weighted sums of independent identically distributed random variables. J. Math. Anal. Appl. 251 (2000), no. 2, 929–939.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement